# SDR ASAA12511617

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,642 hours, 5,352 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT OF SEA "FMC DISAGREE".  MESSAGE APPEARED BOTH ND'S.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. MESSAGE NO LONGER DISPLAYED.
